Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Symplectic groups over discrete valuation rings


Author: Carl R. Riehm
Journal: Bull. Amer. Math. Soc. 71 (1965), 388-392
DOI: https://doi.org/10.1090/S0002-9904-1965-11308-8
MathSciNet review: 0178077
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Geometric algebra, Interscience, New York, 1957. MR 82463
  • 2. H. Bass, M. Lazard et J.-P. Serre, Sous-groupes d'indice fini dans SL(n,Z), Bull. Amer. Math. Soc. 70 (1964), 385-392. MR 161913
  • 3. N. Bourbaki, Algèbre, Ch. 9, Hermann, Paris, 1959.
  • 4. M. Eichler, Quadratische Formen und Orthogonale Gruppen, Springer-Verlag, Berlin, 1952. MR 51875
  • 5. W. Jehne, Die Struktur der symplektischen Gruppe über lokalen und dedekindschen Ringen, S. -B. Heidelberger Akad. Wiss., Springer-Verlag, Berlin, 1962/64. MR 175999
  • 6. W. Klingenberg, Symplectic groups over local rings, Amer. J. Math. 85 (1963), 232-240. MR 153749
  • 7. Carl Ludwig Siegel, Über die analytische Theorie der quadratischen Formen. II, Ann. of Math. (2) 37 (1936), no. 1, 230–263 (German). MR 1503276, https://doi.org/10.2307/1968694


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11308-8

American Mathematical Society